# SDR ASAA12511472

- Difficulty date: April 26, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 15,696 hours, 4,895 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90202001
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU DETECTED INOPERATIVE LIGHT ON. ACFT GROUNDED. VERIFIED DISCREPENCY, ACCOMPLISHED FIM 26-10-00-810-801, FOUND TAILPIPE DETECTOR BAD AT 16540 OHMS.  REPLACED TAILPIPE M1925 DET REF MM 26-15-01.  ALL TESTS OPS CHECKED GOOD.
